RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2001, Volume 74, Issue 2, Pages 76–80 (Mi jetpl4159)  

This article is cited in 1 scientific paper (total in 1 paper)

NONLINEAR DYNAMICS

Asymptotic behavior of weakly collapsing solutions of the nonlinear Schrödinger equation

Yu. N. Ovchinnikovab, V. L. Vereshchaginc

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Max Planck Institute for the Physics of Complex Systems
c Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa

Abstract: The generic asymptotic behavior of a three-parameter weakly collapsing solution of a nonlinear Schrödinger equation is examined. A discrete set of zero-energy states is shown to exist. In the $(\mathrm A, C_1)$ parameter space, there are two close lines along which the amplitude of oscillating terms is exponentially small in the parameter $C_1$.

Full text: PDF file (223 kB)

English version:
Journal of Experimental and Theoretical Physics Letters, 2001, 74:2, 72–76

Document Type: Article
PACS: 02.30.Jr, 03.65.Ge
Received: 21.06.2001

Citation: Yu. N. Ovchinnikov, V. L. Vereshchagin, “Asymptotic behavior of weakly collapsing solutions of the nonlinear Schrödinger equation”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:2 (2001), 76–80; JETP Letters, 74:2 (2001), 72–76

Citation in format AMSBIB
\Bibitem{OvcVer01}
\by Yu.~N.~Ovchinnikov, V.~L.~Vereshchagin
\paper Asymptotic behavior of weakly collapsing solutions of the nonlinear Schr\"odinger equation
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2001
\vol 74
\issue 2
\pages 76--80
\mathnet{http://mi.mathnet.ru/jetpl4159}
\transl
\jour JETP Letters
\yr 2001
\vol 74
\issue 2
\pages 72--76
\crossref{https://doi.org/10.1134/1.1405887}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040748313}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl4159
  • http://mi.mathnet.ru/eng/jetpl/v74/i2/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kartak, “Extensions of point-invariant classes of third-order ordinary-differential equations”, Russian Math. (Iz. VUZ), 50:10 (2006), 26–28  mathnet  mathscinet
  • Письма в Журнал экспериментальной и теоретической физики Pis'ma v Zhurnal Иksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:47
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019